# SDR SWAA2015102745401

- Difficulty date: September 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Fitting
- Part number: 65C38453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL BEAM UPPER ATTACH FITTING CRACKED AT BS 727, LBL 45.5.  R & R FITTING IAW SRM.
